# SDR DALA1237659256

- Difficulty date: June 16, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 38,601 hours, 21,723 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PRESSURE BULKHEAD FWD FACE AT BOTTOM, Y CHORD DOUBLER CORRODED BETWEEN L28L - L29R BS 1395.  REMOVED DAMAGED Y-CHORD DOUBLER, LOCATED AND DRILLED NEW DOUBLER AND INSTALLED DOUBLER IAW SRM 51-30-02 VOL II, SRM 51-30-05 VOL II, SRM 51-10-05 VOL II AND DWG 9915561.
